# SDR UPS02439213

- Difficulty date: August 3, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D BS 460 RBL 58 - RBL 70 FLOORBEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT EXCEEDS SRM 53-10-01 FIG 1 LIMITS, REPAIRED BS 460 RBL 70 FLOORBEAM WEB IAW SRM FIG 53-10-07 FIG 11.
